# SDR DALA2016040602717

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 51,839 hours, 27,959 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E REPAIR INBD OF 4TH SLAT TRACK FROM FUSELAGE HAS GOUGE ON DOUBLER INBD OF BS XIS 136.421. R & R DOUBLER IAW SRM 57-20-01.
